MAUDE Adverse Event Report: BD SWITZERLAND SÀRL MAXPLUS; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SÀRL MAXPLUS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MP5301-C
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The bd maxplus pressure rated extension set with clear needless adapter come apart from the iv catheter at the luer lock.

Brand Name
MAXPLUS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SÀRL
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key23050880
Report Number23050880
Device Sequence Number9769222
Product Code FPA
UDI-Device Identifier10885403236600
UDI-Public(01)10885403236600
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/12/2025
Report Date (Section F) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMP5301-C
Device Catalogue NumberMP5301-C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/12/2025